MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft perforation occurred.The opticross 35 was selected for use.While loading the catheter over the non-boston scientific wire, the wire pierced through the shaft of the catheter about 5cm from the tip.This allowed air into the system and image quality was poor.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Pro code (product code): obj, itx.

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15496708
Report Number2124215-2022-38080
Device Sequence Number17598588
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0029960740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown